# SDR AMTA200300511

- Difficulty date: April 16, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N527AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD (RED) EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD EGRESS LIGHT ASSY IAW MM 33-51-11-3.  OPS CHECK GOOD.  (M)
